Document Open Access Logo

A Proof of Kamp's theorem

Author Alexander Rabinovich



PDF
Thumbnail PDF

File

LIPIcs.CSL.2012.516.pdf
  • Filesize: 494 kB
  • 12 pages

Document Identifiers

Author Details

Alexander Rabinovich

Cite AsGet BibTex

Alexander Rabinovich. A Proof of Kamp's theorem. In Computer Science Logic (CSL'12) - 26th International Workshop/21st Annual Conference of the EACSL. Leibniz International Proceedings in Informatics (LIPIcs), Volume 16, pp. 516-527, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2012)
https://doi.org/10.4230/LIPIcs.CSL.2012.516

Abstract

We provide a simple proof of Kamp's theorem.
Keywords
  • Temporal Logic
  • Monadic Logic
  • Expressive Completeness

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail